# SDR ASAA0580263

- Difficulty date: May 17, 2005
- Submitted: July 8, 2005
- Operation: Air carrier
- Aircraft: N974AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53450
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 9958212
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LONGERON 28R INTERCOSTAL IS CORRODED BETWEEN STATION 1003 AND 1022.  REMOVED AND REPLACED INTERCOSTAL.  (M)
